# SDR COMA0670222

- Difficulty date: December 9, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 9,985 hours, 7,418 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM NOSE DURING CLIMBOUT.  AIRCRAFT RETURNED BACK TO MSP AND LANDED SAFELY.  INSPECTED AIRCRAFT AND FOUND GROUND POWER SERVICE DOOR UNLATCHED.  SECURED DOOR.  NO FURTHER DEFECTS.
